# SDR 9800139933

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE GEAR STRUT TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
